i had this burning and raw sensation in my chest and throat. Was awefull. I had eaten breakfast about half hour before that and thought I was gonna keel over. It was like fire. Could this be a symptom of my percocet taper? I an having some tummy trouble with this all, so Mabe. Well I'm taking Zantac twice daily till the rawness and burning goes away. Has anyone have any idea? Leanne
Sounds very much like the acid reflux I experience and it is awful! I hate eating because of it... used to take Omeprazole which was a wonder drug (stops the body from producing the acid and will get relief not long after taking it) but after ten years, the side effects are worse than the problem of acid reflux. I think you should see a GutDoctor as they are now called, to be sure you do not have HPylori (bacterial infection) or an ulcer. That acid is so damaging. The Zantac is a good medication if it is working but it sounds like the medication you are taking, Percocet, is causing all this problem,. I would definitely see my doctor as you can develop some serious problems such as bleeding through the stomach. Maybe a change of Percocet for your original problem would be one answer and if the doctor cannot do that, then surely see a GutDoctor to be sure the stomach and esophagus are okay.
I do think the Omeprazole will help you if you need to take the Percocet.
Good luck to you,
Leanne, go to the DOCTOR! With this, & the bleeding, you could have a bleeding ulcer. Are you vomiting ? Is there any blood in the vomit, like red blood or anything that llks like coffee grounds? If so, & with the other end too, you need to get checked out sooner rather than later... Mary
i am having burning in the middle of my chest and have had a scope done and also had stomach and liver checked, everything came back negative, very frustrated, cannot sleep unless i take ambien,also on many meds for heart because of stents inserted in nov., also diabetes ,hbp, cholesterol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jun 2011 • 1 answer
Updated 15 Jan 2012 • 8 answers
Updated 10 Feb 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
Updated 2 Aug 2018 • 1 answer